디메틸포름아미드(dimethylformamide)에 의한 독성 간염 1례
- 정인성; 이충원
- Alternative Author(s)
- Chung, In Sung; Lee, Choong Won
- Publication Year
- Dimethylformamide; Toxic hepatitis
- Dimethylformamide is a solvent used extensively in the chemical industry. The effect of it’s exposure in human are not well documented. However, liver is the main organ afflicted after acute or chronic exposure. We report a patient with toxic hepatitis induced by dimethylformamide. His job was textile coating. He complained fatigue, alcohol intolerance, facial flushing and nausea. He had abnormally high serum aminotransferase level. The amount of urinary excretion of N-methylformamide was 300 ㎍/㎖. Possibilities of viral hepatitis, autoimmune hepatitis and alcoholic hepatitis were ruled out by his personal history and serological study. Liver function became normal after management for a month.
- Authorize & License
- Files in This Item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.